# SDR HNAA2010112200256

- Difficulty date: November 20, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 39,124 hours, 44,600 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LEVEL RED LIGHT INOP.  WIRE PULLED OUT.  REPLACED BROKEN WIRE FOR FWD RED EMERGENCY LIGHT. OPS CHECKED GOOD, OK FOR SERVICE.
